MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3189
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.
 
Event or Problem Description
It was reported that the patient underwent an unrelated surgical procedure.Patient did set the ipg into surgery mode as recommended.Thereafter, the ipg failed to establish communication with external device.Recovery efforts were unsuccessful and the ipg was deemed inoperable.It was also reported that the patient's leads had migrated which was confirmed via imaging.Thus, the patient was experiencing ineffective therapy.Surgical intervention was undertaken wherein the system was explanted and replaced to address the issues.Effective therapy was restored post operatively.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
OCTRODE LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19352065
Report Number1627487-2024-08780
Device Sequence Number7281326
Product Code LGW
UDI-Device Identifier05414734406147
UDI-Public(01)05414734406147(10)4950468(17)170128
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Model Number3189
Device Lot Number4950468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight77 KG